File Download
  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Quantitative Approaches to Resilience in Transport Networks

TitleQuantitative Approaches to Resilience in Transport Networks
Authors
Issue Date2015
Citation
Transportmetrica A: Transport Science, 2015, v. 11, p. 751-753 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/226312

 

DC FieldValueLanguage
dc.contributor.authorChow, AHF-
dc.contributor.authorSzeto, WY-
dc.contributor.authorWang, DZW-
dc.contributor.authorWaller, ST-
dc.date.accessioned2016-06-17T07:43:15Z-
dc.date.available2016-06-17T07:43:15Z-
dc.date.issued2015-
dc.identifier.citationTransportmetrica A: Transport Science, 2015, v. 11, p. 751-753-
dc.identifier.urihttp://hdl.handle.net/10722/226312-
dc.languageeng-
dc.relation.ispartofTransportmetrica A: Transport Science-
dc.rightsCreative Commons: Attribution 3.0 Hong Kong License-
dc.titleQuantitative Approaches to Resilience in Transport Networks-
dc.typeArticle-
dc.identifier.emailSzeto, WY: ceszeto@hku.hk-
dc.identifier.authoritySzeto, WY=rp01377-
dc.description.naturepostprint-
dc.identifier.doi10.1080/23249935.2015.1087231-
dc.identifier.hkuros258120-
dc.identifier.volume11-
dc.identifier.spage751-
dc.identifier.epage753-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats